# SDR ASAA2017121822952

- Difficulty date: December 18, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 14,481 hours, 4,815 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ZONE TEMP FOR CONTROL CABIN ILLUMINATED ON RECALL EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. INITIAL EVALUATION FOUND NR 2 TEMP CONTROLLER WITH FLT DECK TCV FAIL. PERFORMED BITE TEST REF AMM TASK 21-61-00-700-806-002. NO FAULT FOUND. RESET CONTROLLER PRESSED RECALL NO LIGHTS.
